MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035476300
Medical Device Problem Codes Migration or Expulsion of Device (1395); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the subject coil prematurely detached and protruded out of the aneurysm.The physician used a coronary balloon catheter as medical intervention to press the subject coil against the guide catheter and fully remove the entire system from the patient anatomy.The procedure was completed successfully with a different device and without clinical consequence to the patient.Patient underwent prolonged hospital stay due to unknown reasons as event was successfully resolved.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added h3 device evaluated by mfg ¿updated h3 summary attached - updated d4 expiration date - added d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned.The lot number was confirmed with the packaging returned with the device.On visual & microscope inspection, the proximal contact wire was intact.The coil delivery wire was severely kinked/bent.The main coil was detached.The distal tip was found to be intact.The main coil was stretched.Functional testing was not required as the reported defect was confirmed during analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The damage noted to the device would be indicative of the as reported defect.An assignable cause of procedural factors will be assigned to the as analyzed/as reported main coil prematurely detached/separated during use and as reported main coil protrusion and as analyzed main coil stretched, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11128632
Report Number3008881809-2021-00011
Device Sequence Number3334759
Product Code HCG
UDI-Device Identifier04546540676559
UDI-Public04546540676559
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2022
Device Model NumberM0035476300
Device Catalogue NumberM0035476300
Device Lot Number21920276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON CATHETER (UNKNOWN); ECHELON CATHETER (UNKNOWN)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR